# SDR REXA2014041700381

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 28,251 hours, 25,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Worn
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA'S SMOKE GOGGLES WORN OUT.  REPLACED CA SMOKE GOGGLES IAW AMM 35-11-15, OK FOR SERVICE.
